Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, thanks for getting in touch. I'm sorry to hear about the symptoms you've been having recently. I think you've done really well to stop smoking and I'd really applaud you for that. In terms of the skin lesions it's difficult to know really. It could be possible although I've never heard of nor seen such side effects due to vaping. I'm certain it's not due to nicotine withdrawal as you're still getting that from the vaping. I'd suggest perhaps trying another juice for a month or so whilst also going to see your GP for review of your skin for alternative causes. Most likely it's auto-immune in nature and has nothing to do with the vaping at all.
That makes sense but I still suspect it's unrelated to the smoking. I would certainly be asking your GP for a blood test for kidney function, urine test for blood and protein and potentially an ultrasound of your kidneys all of which are straightforward but very important tests. In the meantime drink plenty of fluids and try your best to stay off of the cigs if possible.